# SDR AALA202404291912

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOORBEAM AT STA 986, LBL 43. REPAIRED FLOORBEAM PER SRM 53-70-51-2R REPAIR 6 ALTERNATIVE 4 AND SRM 53-70-51-2R.
